# SDR CA111014001

- Difficulty date: August 25, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Bell 412
- Aircraft time: 2,352 hours
- Engine: Pwa PT6T3
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010187101
- Condition: Delaminated
- Location: M/R Hub
- Part time: 2,980 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING FOUND DELAMINATED AROUND FULL CIRCUMFERENCE OF BEARING ASSY.
